# SDR CA980916031

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 914F5696
- Condition: Failed
- Location: Nr 1
- Component: Westinghouse, 976J2555
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, COCKPIT FILLED WITH SMOKE AS THE NR 1 GCU WAS FAILING.   ALSO, NR 1 GENERATOR TRIPPED OFF-LINE AT THIS TIME.  THE CABIN REMAINED SMOKE FREE DURING DESCENT AND LANDING.  INSPECTION REVEALED THAT NR 1 GCU SMOKED, GCU REPLACED, BUT ON GROUND RUN, THE GCU SMOKED AGAIN.  NR 1 GENERATOR AND GCU REPLACED, AIRCRAFT SERVICEABLE.
